doi: 10.3934/amc.2020067

An explicit representation and enumeration for negacyclic codes of length $ 2^kn $ over $ \mathbb{Z}_4+u\mathbb{Z}_4 $

1. 

School of Mathematics and Statistics, Shandong University of Technology, Zibo, Shandong 255091, China

2. 

Hubei Key Laboratory of Applied Mathematics, Faculty of Mathematics and Statistics, Hubei University, Wuhan 430062, China

3. 

School of Mathematics and Statistics, Changsha University of Science and Technology, Changsha, Hunan 410114, China

4. 

Division of Computational Mathematics and Engineering, Institute for Computational Science, Ton Duc Thang University, Ho Chi Minh City, Vietnam

5. 

Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam

6. 

Department of Mathematics, Dr. SPM IIIT Naya Raipur, Atal Nagar 493661, India

7. 

Chern Institute of Mathematics and LPMC, Nankai University, Tianjin Key Laboratory of Network and Data Security Technology, Tianjin 300071, China

* Corresponding author: Yonglin Cao

Received  June 2019 Revised  October 2019 Published  January 2020

Fund Project: This research is supported in part by National Natural Science Foundation of China (Grant Nos. 11801324, 11671235, 61971243, 61571243), the Shandong Provincial Natural Science Foundation, China (Grant No. ZR2018BA007), the Scientific Research Foundation for the PhD of Shandong University of Technology (Grant No. 417037), the Scientific Research Fund of Hubei Provincial Key Laboratory of Applied Mathematics (Hubei University) (Grant Nos. HBAM201906, HBAM201804) and the Scientific Research Fund of Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering (No. 2018MMAEZD09) and the Nankai Zhide Foundation

In this paper, we give an explicit representation and enumeration for negacyclic codes of length $ 2^kn $ over the local non-principal ideal ring $ R = \mathbb{Z}_4+u\mathbb{Z}_4 $ $ (u^2 = 0) $, where $ k, n $ are arbitrary positive integers and $ n $ is odd. In particular, we present all distinct negacyclic codes of length $ 2^k $ over $ R $ precisely. Moreover, we provide an exact mass formula for the number of negacyclic codes of length $ 2^kn $ over $ R $ and correct several mistakes in some literatures.

Citation: Yuan Cao, Yonglin Cao, Hai Q. Dinh, Ramakrishna Bandi, Fang-Wei Fu. An explicit representation and enumeration for negacyclic codes of length $ 2^kn $ over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, doi: 10.3934/amc.2020067
References:
[1]

T. Abualrub and R. Oehmke, On the generators of $\mathbb{Z}_4$ cyclic codes of lenth $2^e$, IEEE Trans. Inform. Theory, 49 (2003), 2126-2133.  doi: 10.1109/TIT.2003.815763.  Google Scholar

[2]

T. Abualrub and I. Siap, Cyclic codes over the ring $\mathbb{Z}_2+u\mathbb{Z}_2$ and $\mathbb{Z}_2+u\mathbb{Z}_2+u^2\mathbb{Z}_2$, Des. Codes Cryptogr., 42 (2007), 273-287.  doi: 10.1007/s10623-006-9034-5.  Google Scholar

[3]

R. Bandi and M. Bhaintwal, Cyclic codes over $\mathbb{Z}_4+u\mathbb{Z}_4$, 2015, https://www.researchgate.net/publication/289506486. Google Scholar

[4]

R. BandiM. Bhaintwal and N. Aydin, A mass formula for negacyclic codes of length $2^k$ and some good negacyclic codes over $\mathbb{Z}_4+u\mathbb{Z}_4$, Cryptogr. Commun., 9 (2017), 241-272.  doi: 10.1007/s12095-015-0172-3.  Google Scholar

[5]

T. Blackford, Negacyclic codes over $\mathbb{Z}_4$ of even length, IEEE Trans. Inform. Theory, 49 (2003), 1417-1424.  doi: 10.1109/TIT.2003.811915.  Google Scholar

[6]

Y. Cao, On constacyclic codes over finite chain rings, Finite Fields Appl., 24 (2013), 124-135.  doi: 10.1016/j.ffa.2013.07.001.  Google Scholar

[7]

Y. Cao and Q. Li, Cyclic codes of odd length over $\mathbb{Z}_4[u]/\langle u^k\rangle$, Cryptogr. Commun., 9 (2017), 599-624.  doi: 10.1007/s12095-016-0204-7.  Google Scholar

[8]

Y. CaoY. Cao and F.-W. Fu, Cyclic codes over $\mathbb{F}_{2^m}[u]/\langle u^k \rangle$ of oddly even length, Appl. Algebra in Engrg. Commun. Comput., 27 (2016), 259-277.  doi: 10.1007/s00200-015-0281-4.  Google Scholar

[9]

Y. CaoY. Cao and Q. Li, Concatenated structure of cyclic codes over $\mathbb{Z}_4$ of length $4n$, Appl. Algebra in Engrg. Commun. Comput., 27 (2016), 279-302.  doi: 10.1007/s00200-015-0283-2.  Google Scholar

[10]

Y. CaoY. CaoS. T. Dougherty and S. Ling, Construction and enumeration for self-dual cyclic codes over $\mathbb{Z}_4$ of oddly even length, Des. Codes Cryptogr., 87 (2019), 2419-2446.  doi: 10.1007/s10623-019-00629-6.  Google Scholar

[11]

Y. CaoY. Cao and Q. Li, The concatenated structure of cyclic codes over $\mathbb{Z}_{p^2}$, J. Appl. Math. Comput., 52 (2016), 363-385.  doi: 10.1007/s12190-015-0945-z.  Google Scholar

[12]

Y. Cao and Y. Cao, Negacyclic codes over the local ring $\mathbb{Z}_4[v]/\langle v^2+2v\rangle$ of oddly even length and their Gray images, Finite Fields Appl., 52 (2018), 67-93.  doi: 10.1016/j.ffa.2018.03.005.  Google Scholar

[13]

Y. Cao and Y. Cao, Complete classification for simple root cyclic codes over the local ring $\mathbb{Z}_4[v]/\langle v^2+2v\rangle$, Cryptogr. Commun., (2019), 1-19.  doi: 10.1007/s12095-019-00403-4.  Google Scholar

[14]

Y. Cao and Y. Cao, Complete classification for simple-root cyclic codes over $\mathbb{Z}_{p^s}[v]/\langle v^2-pv\rangle$, 2017, https://www.researchgate.net/publication/320620031. Google Scholar

[15]

Y. CaoY. CaoH. Q. DinhF.-W. FuJ. Gao and S. Sriboonchitta, Constacyclic codes of length $np^s$ over $\mathbb{F}_{p^m} + u\mathbb{F}_{p^m} $, Adv. Math. Commun., 12 (2018), 231-262.  doi: 10.3934/amc.2018016.  Google Scholar

[16]

Y. Cao, Y. Cao, R. Bandi and F.-W. Fu, An explicit representation and enumeration for negacyclic codes of length $2^kn$ over $\mathbb{Z}_4+u\mathbb{Z}_4$, arXiv: 1811.10991 Google Scholar

[17]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744.  doi: 10.1109/TIT.2004.831789.  Google Scholar

[18]

H. Q. Dinh, Constacyclic codes of length $p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, J. Algebra, 324 (2010), 940-950.  doi: 10.1016/j.jalgebra.2010.05.027.  Google Scholar

[19]

H. Q. DinhS. Dhompongsa and S. Sriboonchitta, Repeated-root constacyclic codes of prime power length over $\frac{\mathbb{F}_{p^m}[u]}{\langle u^a\rangle}$ and their duals, Discrete Math., 339 (2016), 1706-1715.  doi: 10.1016/j.disc.2016.01.020.  Google Scholar

[20]

S. T. DoughertyJ.-L. KimH. Kulosman and H. Liu, Self-dual codes over commutative Frobenius rings, Finite Fields Appl., 16 (2010), 14-26.  doi: 10.1016/j.ffa.2009.11.004.  Google Scholar

[21]

S. T. Dougherty and S. Ling, Cyclic codes over $\mathbb{Z}_4$ of even length, Des. Codes Cryptogr., 39 (2006), 127-153.  doi: 10.1007/s10623-005-2773-x.  Google Scholar

[22]

G. Norton and A. Sǎlǎgean-Mandache, On the structure of linear and cyclic codes over finite chain rings, Appl. Algebra in Engrg. Comm. Comput., 10 (2000), 489-506.  doi: 10.1007/PL00012382.  Google Scholar

[23]

P. Pattanayak and A. K. Singh, A class of cyclic codes cver the ring $\mathbb{Z}_4[u]/\langle u^2\rangle$ and its gray image, arXiv: 1507.04938 Google Scholar

[24]

M. ShiL. Xu and G. Yang, A note on one weight and two weight projective $\mathbb{Z}_4$-codes, IEEE Trans. Inform. Theory, 63 (2017), 177-182.  doi: 10.1109/TIT.2016.2628408.  Google Scholar

[25]

M. ShiL. QianL. SokN. Aydin and P. Solé, On constacyclic codes over $\mathbb{Z}_4[u]/\langle u^2-1\rangle$ and their Gray images, Finite Fields Appl., 45 (2017), 86-95.  doi: 10.1016/j.ffa.2016.11.016.  Google Scholar

[26]

Z.-X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific Publishing Co., Inc., River Edge, NJ, 2003. doi: 10.1142/5350.  Google Scholar

[27]

J. A. Wood, Duality for modules over finite rings and applications to coding theory, American Journal of Mathematics, 121 (1999), 555-575.  doi: 10.1353/ajm.1999.0024.  Google Scholar

[28]

B. Yildiz and S. Karadeniz, Linear codes over $\mathbb{Z}_4+u\mathbb{Z}_4$: MacWilliams identities, projections, and formally self-dual codes, Finite Fields Appl., 27 (2014), 24-40.  doi: 10.1016/j.ffa.2013.12.007.  Google Scholar

[29]

B. Yildiz and N. Aydin, Cyclic codes over $\mathbb{Z}_4+u\mathbb{Z}_4$ and $\mathbb{Z}_4$ images, International Journal of Information and Coding Theory, 2 (2014), 226-237.  doi: 10.1504/IJICOT.2014.066107.  Google Scholar

show all references

References:
[1]

T. Abualrub and R. Oehmke, On the generators of $\mathbb{Z}_4$ cyclic codes of lenth $2^e$, IEEE Trans. Inform. Theory, 49 (2003), 2126-2133.  doi: 10.1109/TIT.2003.815763.  Google Scholar

[2]

T. Abualrub and I. Siap, Cyclic codes over the ring $\mathbb{Z}_2+u\mathbb{Z}_2$ and $\mathbb{Z}_2+u\mathbb{Z}_2+u^2\mathbb{Z}_2$, Des. Codes Cryptogr., 42 (2007), 273-287.  doi: 10.1007/s10623-006-9034-5.  Google Scholar

[3]

R. Bandi and M. Bhaintwal, Cyclic codes over $\mathbb{Z}_4+u\mathbb{Z}_4$, 2015, https://www.researchgate.net/publication/289506486. Google Scholar

[4]

R. BandiM. Bhaintwal and N. Aydin, A mass formula for negacyclic codes of length $2^k$ and some good negacyclic codes over $\mathbb{Z}_4+u\mathbb{Z}_4$, Cryptogr. Commun., 9 (2017), 241-272.  doi: 10.1007/s12095-015-0172-3.  Google Scholar

[5]

T. Blackford, Negacyclic codes over $\mathbb{Z}_4$ of even length, IEEE Trans. Inform. Theory, 49 (2003), 1417-1424.  doi: 10.1109/TIT.2003.811915.  Google Scholar

[6]

Y. Cao, On constacyclic codes over finite chain rings, Finite Fields Appl., 24 (2013), 124-135.  doi: 10.1016/j.ffa.2013.07.001.  Google Scholar

[7]

Y. Cao and Q. Li, Cyclic codes of odd length over $\mathbb{Z}_4[u]/\langle u^k\rangle$, Cryptogr. Commun., 9 (2017), 599-624.  doi: 10.1007/s12095-016-0204-7.  Google Scholar

[8]

Y. CaoY. Cao and F.-W. Fu, Cyclic codes over $\mathbb{F}_{2^m}[u]/\langle u^k \rangle$ of oddly even length, Appl. Algebra in Engrg. Commun. Comput., 27 (2016), 259-277.  doi: 10.1007/s00200-015-0281-4.  Google Scholar

[9]

Y. CaoY. Cao and Q. Li, Concatenated structure of cyclic codes over $\mathbb{Z}_4$ of length $4n$, Appl. Algebra in Engrg. Commun. Comput., 27 (2016), 279-302.  doi: 10.1007/s00200-015-0283-2.  Google Scholar

[10]

Y. CaoY. CaoS. T. Dougherty and S. Ling, Construction and enumeration for self-dual cyclic codes over $\mathbb{Z}_4$ of oddly even length, Des. Codes Cryptogr., 87 (2019), 2419-2446.  doi: 10.1007/s10623-019-00629-6.  Google Scholar

[11]

Y. CaoY. Cao and Q. Li, The concatenated structure of cyclic codes over $\mathbb{Z}_{p^2}$, J. Appl. Math. Comput., 52 (2016), 363-385.  doi: 10.1007/s12190-015-0945-z.  Google Scholar

[12]

Y. Cao and Y. Cao, Negacyclic codes over the local ring $\mathbb{Z}_4[v]/\langle v^2+2v\rangle$ of oddly even length and their Gray images, Finite Fields Appl., 52 (2018), 67-93.  doi: 10.1016/j.ffa.2018.03.005.  Google Scholar

[13]

Y. Cao and Y. Cao, Complete classification for simple root cyclic codes over the local ring $\mathbb{Z}_4[v]/\langle v^2+2v\rangle$, Cryptogr. Commun., (2019), 1-19.  doi: 10.1007/s12095-019-00403-4.  Google Scholar

[14]

Y. Cao and Y. Cao, Complete classification for simple-root cyclic codes over $\mathbb{Z}_{p^s}[v]/\langle v^2-pv\rangle$, 2017, https://www.researchgate.net/publication/320620031. Google Scholar

[15]

Y. CaoY. CaoH. Q. DinhF.-W. FuJ. Gao and S. Sriboonchitta, Constacyclic codes of length $np^s$ over $\mathbb{F}_{p^m} + u\mathbb{F}_{p^m} $, Adv. Math. Commun., 12 (2018), 231-262.  doi: 10.3934/amc.2018016.  Google Scholar

[16]

Y. Cao, Y. Cao, R. Bandi and F.-W. Fu, An explicit representation and enumeration for negacyclic codes of length $2^kn$ over $\mathbb{Z}_4+u\mathbb{Z}_4$, arXiv: 1811.10991 Google Scholar

[17]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744.  doi: 10.1109/TIT.2004.831789.  Google Scholar

[18]

H. Q. Dinh, Constacyclic codes of length $p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, J. Algebra, 324 (2010), 940-950.  doi: 10.1016/j.jalgebra.2010.05.027.  Google Scholar

[19]

H. Q. DinhS. Dhompongsa and S. Sriboonchitta, Repeated-root constacyclic codes of prime power length over $\frac{\mathbb{F}_{p^m}[u]}{\langle u^a\rangle}$ and their duals, Discrete Math., 339 (2016), 1706-1715.  doi: 10.1016/j.disc.2016.01.020.  Google Scholar

[20]

S. T. DoughertyJ.-L. KimH. Kulosman and H. Liu, Self-dual codes over commutative Frobenius rings, Finite Fields Appl., 16 (2010), 14-26.  doi: 10.1016/j.ffa.2009.11.004.  Google Scholar

[21]

S. T. Dougherty and S. Ling, Cyclic codes over $\mathbb{Z}_4$ of even length, Des. Codes Cryptogr., 39 (2006), 127-153.  doi: 10.1007/s10623-005-2773-x.  Google Scholar

[22]

G. Norton and A. Sǎlǎgean-Mandache, On the structure of linear and cyclic codes over finite chain rings, Appl. Algebra in Engrg. Comm. Comput., 10 (2000), 489-506.  doi: 10.1007/PL00012382.  Google Scholar

[23]

P. Pattanayak and A. K. Singh, A class of cyclic codes cver the ring $\mathbb{Z}_4[u]/\langle u^2\rangle$ and its gray image, arXiv: 1507.04938 Google Scholar

[24]

M. ShiL. Xu and G. Yang, A note on one weight and two weight projective $\mathbb{Z}_4$-codes, IEEE Trans. Inform. Theory, 63 (2017), 177-182.  doi: 10.1109/TIT.2016.2628408.  Google Scholar

[25]

M. ShiL. QianL. SokN. Aydin and P. Solé, On constacyclic codes over $\mathbb{Z}_4[u]/\langle u^2-1\rangle$ and their Gray images, Finite Fields Appl., 45 (2017), 86-95.  doi: 10.1016/j.ffa.2016.11.016.  Google Scholar

[26]

Z.-X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific Publishing Co., Inc., River Edge, NJ, 2003. doi: 10.1142/5350.  Google Scholar

[27]

J. A. Wood, Duality for modules over finite rings and applications to coding theory, American Journal of Mathematics, 121 (1999), 555-575.  doi: 10.1353/ajm.1999.0024.  Google Scholar

[28]

B. Yildiz and S. Karadeniz, Linear codes over $\mathbb{Z}_4+u\mathbb{Z}_4$: MacWilliams identities, projections, and formally self-dual codes, Finite Fields Appl., 27 (2014), 24-40.  doi: 10.1016/j.ffa.2013.12.007.  Google Scholar

[29]

B. Yildiz and N. Aydin, Cyclic codes over $\mathbb{Z}_4+u\mathbb{Z}_4$ and $\mathbb{Z}_4$ images, International Journal of Information and Coding Theory, 2 (2014), 226-237.  doi: 10.1504/IJICOT.2014.066107.  Google Scholar

[1]

Sergio R. López-Permouth, Steve Szabo. On the Hamming weight of repeated root cyclic and negacyclic codes over Galois rings. Advances in Mathematics of Communications, 2009, 3 (4) : 409-420. doi: 10.3934/amc.2009.3.409

[2]

Aicha Batoul, Kenza Guenda, T. Aaron Gulliver. Some constacyclic codes over finite chain rings. Advances in Mathematics of Communications, 2016, 10 (4) : 683-694. doi: 10.3934/amc.2016034

[3]

Somphong Jitman, San Ling, Patanee Udomkavanich. Skew constacyclic codes over finite chain rings. Advances in Mathematics of Communications, 2012, 6 (1) : 39-63. doi: 10.3934/amc.2012.6.39

[4]

Delphine Boucher, Patrick Solé, Felix Ulmer. Skew constacyclic codes over Galois rings. Advances in Mathematics of Communications, 2008, 2 (3) : 273-292. doi: 10.3934/amc.2008.2.273

[5]

David Grant, Mahesh K. Varanasi. The equivalence of space-time codes and codes defined over finite fields and Galois rings. Advances in Mathematics of Communications, 2008, 2 (2) : 131-145. doi: 10.3934/amc.2008.2.131

[6]

Minjia Shi, Daitao Huang, Lin Sok, Patrick Solé. Double circulant self-dual and LCD codes over Galois rings. Advances in Mathematics of Communications, 2019, 13 (1) : 171-183. doi: 10.3934/amc.2019011

[7]

Ferruh Özbudak, Patrick Solé. Gilbert-Varshamov type bounds for linear codes over finite chain rings. Advances in Mathematics of Communications, 2007, 1 (1) : 99-109. doi: 10.3934/amc.2007.1.99

[8]

Anderson Silva, C. Polcino Milies. Cyclic codes of length $ 2p^n $ over finite chain rings. Advances in Mathematics of Communications, 2019, 0 (0) : 0-0. doi: 10.3934/amc.2020017

[9]

Eimear Byrne. On the weight distribution of codes over finite rings. Advances in Mathematics of Communications, 2011, 5 (2) : 395-406. doi: 10.3934/amc.2011.5.395

[10]

Zihui Liu, Dajian Liao. Higher weights and near-MDR codes over chain rings. Advances in Mathematics of Communications, 2018, 12 (4) : 761-772. doi: 10.3934/amc.2018045

[11]

Thomas Westerbäck. Parity check systems of nonlinear codes over finite commutative Frobenius rings. Advances in Mathematics of Communications, 2017, 11 (3) : 409-427. doi: 10.3934/amc.2017035

[12]

Nabil Bennenni, Kenza Guenda, Sihem Mesnager. DNA cyclic codes over rings. Advances in Mathematics of Communications, 2017, 11 (1) : 83-98. doi: 10.3934/amc.2017004

[13]

Nuh Aydin, Yasemin Cengellenmis, Abdullah Dertli, Steven T. Dougherty, Esengül Saltürk. Skew constacyclic codes over the local Frobenius non-chain rings of order 16. Advances in Mathematics of Communications, 2020, 14 (1) : 53-67. doi: 10.3934/amc.2020005

[14]

Kanat Abdukhalikov. On codes over rings invariant under affine groups. Advances in Mathematics of Communications, 2013, 7 (3) : 253-265. doi: 10.3934/amc.2013.7.253

[15]

Igor E. Shparlinski. On some dynamical systems in finite fields and residue rings. Discrete & Continuous Dynamical Systems - A, 2007, 17 (4) : 901-917. doi: 10.3934/dcds.2007.17.901

[16]

M. DeDeo, M. Martínez, A. Medrano, M. Minei, H. Stark, A. Terras. Spectra of Heisenberg graphs over finite rings. Conference Publications, 2003, 2003 (Special) : 213-222. doi: 10.3934/proc.2003.2003.213

[17]

Steven T. Dougherty, Esengül Saltürk, Steve Szabo. Codes over local rings of order 16 and binary codes. Advances in Mathematics of Communications, 2016, 10 (2) : 379-391. doi: 10.3934/amc.2016012

[18]

Steven T. Dougherty, Abidin Kaya, Esengül Saltürk. Cyclic codes over local Frobenius rings of order 16. Advances in Mathematics of Communications, 2017, 11 (1) : 99-114. doi: 10.3934/amc.2017005

[19]

Hai Q. Dinh, Hien D. T. Nguyen. On some classes of constacyclic codes over polynomial residue rings. Advances in Mathematics of Communications, 2012, 6 (2) : 175-191. doi: 10.3934/amc.2012.6.175

[20]

Liren Lin, Hongwei Liu, Bocong Chen. Existence conditions for self-orthogonal negacyclic codes over finite fields. Advances in Mathematics of Communications, 2015, 9 (1) : 1-7. doi: 10.3934/amc.2015.9.1

2018 Impact Factor: 0.879

Article outline

Figures and Tables

[Back to Top]